Are redness eye drops okay for uveitis?

No. Uveitis requires prescription medication. "get the red out" over the counter medications will not reduce the inflammation adequately.
Not a treatment. Drops to "get the red out" will have no effect on the uveitis and probably will minimally effect the redness. For this condition, prescribed topical medications are mandatory This condition which can cause serious vision loss, should be handled and followed by an ophthalmologist and not treated with over the counter remedies.
Yes, with cautions. These over-the-counter eye drops are safe to use with uveitis, but should not be used at maximal dose for more than two weeks. The redness of uveitis, however, unlike the redness of allergy or irritation, will probably not improve very much with them. Also, it is very important to understand that these drops will not treat the uveitis, so you must be treated and monitored carefully by a doctor.
Yes for 1-2 days. Redness drops are fine to use for 1-2 days, after that the drops themselves can cause redness. They are fine to use with uveitis, however, they will not resolve the uveitis. Treatment for uveitis usually involves steroid drops and dilation.

Related Questions

I was recently diagnosis with uveitis, my dr ordered numerous labs all came back normal, I still have mild symptoms this has been going on for 6 weeks now I am down to once a day pred forte eye drops. Now I have a rash on my cheeks and necks

With . With the onset of this new rash, you should give your doctor a call. It may or may not be related to your uveitis depending on what it looks like and could give clues to the cause of your uveitis. I am glad that your doctor sent testing since uveitis can occasionally be a sign of underlying illness. Even though uveitis can be associated with other illnesses (especially autoimmune disease) it can affect healthy people, too. I've attached a site with some basic information about uveitis. In the meantime, give your doctor a call about your rash. Good luck! Read more...
I'm . I'm sorry you're having problems with your eyes. The cause of uveitis can't be determined in many cases. When confronted by a case of uveitis, doctors typically check for the more common causes, such as autoimmune diseases and infections, but these tests are frequently normal. Occasionally, uveitis is the first sign of an underlying disorder, such as crohn's disease or ulcerative colitis, and other symptoms of that disorder may not appear for many months. The rash on your cheeks and neck is certainly suggestive of some condition that hasn't yet declared itself. If you haven't followed up with your doctor, i suggest you do so, as the rash might raise additional diagnostic possibilities. Although you've no doubt done some homework already, i've attached a mayo clinic link that provides more information about uveitis. I hope things settle down soon! http://www.Mayoclinic.Com/health/uveitis/ds00677. Read more...